# SDR ABXA9800642

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Bracket
- Part number: 8917633507
- Condition: Cracked
- Location: Bs 817
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH 'C' INSPECTION, FOUND THE AFT FACE OF THE AFT PRESSURE BULKHEAD HAD A CRACKED BRACKET AT LOWER LEFT CORNER OF DOOR JAMB.  REPLACED BRACKET IAW DC-9 SRM CHAPTERS 51-30-2 AND 51-30-5.
